# SDR P2EA97034

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Part number: 577957
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 512  - AIR RETURN.  EMERGENCY DECLARED, LANDING UNEVENTFUL.  THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED ON TAKEOFF.  ENGINE POWERED BACK LIGHT WENT OUT.  FOUND FUEL HEAT AIR LINE CRACKED.  REMOVED AND VENDOR REPAIRED LINE.  LINE CURRENTLY BEING RE-INSTALLED.  (X)
